MathSciNet Relay Station
MathSciNet bibliographic data
MR2249221 37D45 (93D15)
Elabbasy, E. M.; Agiza, H. N.; El-Dessoky, M. M. Adaptive synchronization of a hyperchaotic system with uncertain parameter. Chaos Solitons Fractals 30 (2006), no. 5, 1133–1142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement